Подписаться
Yury Grigoryev
Yury Grigoryev
Подтвержден адрес электронной почты в домене phys.spbu.ru
Название
Процитировано
Процитировано
Год
Symbolic software for separation of variables in the Hamilton-Jacobi equation for the L-systems
YA Grigoryev, AV Tsiganov
arXiv preprint nlin/0505047, 2005
222005
Separation of variables for the generalized Hénon–Heiles system and system with quartic potential
YA Grigoryev, AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 44 (25), 255202, 2011
112011
On the Euler superintegrable systems
YA Grigoryev, VA Khudobakhshov, AV Tsiganov
82009
On bi-Hamiltonian formulation of the perturbed Kepler problem
YA Grigoryev, AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 48 (17), 175206, 2015
72015
On the Darboux-Nijenhuis variables for the open Toda lattice
YA Grigoryev, AV Tsiganov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 2, 097, 2006
72006
Integrability of Nonholonomic Heisenberg Type Systems
YA Grigoryev, AP Sozonov, AV Tsiganov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 12, 112, 2016
42016
Об уравнениях Абеля и интегралах Ришело
ЮА Григорьев, АВ Цыганов
Russian Journal of Nonlinear Dynamics 5 (4), 463-478, 2009
32009
О вычислении переменных разделения в уравнении Гамильтона--Якоби на компьютере
ЮА Григорьев, АВ Цыганов
Russian Journal of Nonlinear Dynamics 1 (2), 163-179, 2005
32005
Coherence-incoherence transition with appearance of chimera states in a onedimensional ensemble
YA Grigoryev, AP Sozonov, AV Tsiganov
Rus. J. Nonlin. Dyn 12 (3), 295-309, 2016
12016
On an integrable system on the plane with velocity-dependent potential
YA Grigor'ev, AP Sozonov, AV Tsiganov
Russian Journal of Nonlinear Dynamics 12 (3), 355-367, 2016
12016
On an integrable deformation of the Kowalevski top
A Vershilov, Y Grigoryev, A Tsiganov
Nelin. Dinam., 2014
12014
Separation of variables for some systems with a fourth-order integral of motion
YA Grigoryev, VA Khudobakhshov, AV Tsiganov
Theoretical and Mathematical Physics 177 (3), 1680-1692, 2013
12013
On integrable perturbations of the Brockett nonholonomic integrator
YA Grigoryev, AP Sozonov, AV Tsiganov
arXiv preprint arXiv:1603.03528, 2016
2016
Separation of variables for some systems with a fourth-order integral of motion
YA Grigor'ev, VA Khudobakhshov, AV Tsiganov
Teoreticheskaya i Matematicheskaya Fizika 177 (3), 468-481, 2013
2013
On the Abel equations and the Richelot integrals
YA Grigor'ev, AV Tsiganov
Russian Journal of Nonlinear Dynamics 5 (4), 463-478, 2009
2009
Computing of the separated variables for the Hamilton–Jacobi equation
YA Grigor'ev, AV Tsiganov
Russian Journal of Nonlinear Dynamics 1 (2), 163-179, 2005
2005
Toda Lattice}\ArticleName {On the Darboux--Nijenhuis Variables\\for the Open Toda Lattice\footnote {This paper is a contribution to the Vadim Kuznetsov Memorial Issue …
YA GRIGORYEV, AV TSIGANOV, AYA Grigoryev, AV Tsiganov
Построение переменных разделения для уравнения Гамильтона-sкоби методами би-гамильтоновой геометрии КУРСОВАs РА ОТА
ЮА Григорьев
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–18